×

zbMATH — the first resource for mathematics

On the Gauss curvature of non-parametric minimal surfaces. (English) Zbl 0122.16404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Heinz, Über die Lösungen der Minimalflächengleichung,Nachr. Akad. Wiss. Göttingen, Math.-Phys. Ki. (1952) 51–56. · Zbl 0048.15401
[2] E. Hopf, On an inequality for minimal surfacesz=z(x,y), J. Rat. Mech. Anal. 2 (1953) 519–522. · Zbl 0051.12601
[3] R. Osserman, On the Gauss curvature of minimal surfaces,Trans. Amer. Math. Soc., 96 (1960) 115–128. · Zbl 0093.34303 · doi:10.1090/S0002-9947-1960-0121723-7
[4] R. Osserman, An analogue of the Heinz-Hopf inequality,J. Math. Mech. 8 (1959) 383–385. · Zbl 0085.15904
[5] R. Finn, New estimates for equations of minimal surface type,Arch. Rat. Mech. Anal. 14 (1963) 337–375. · Zbl 0133.04601 · doi:10.1007/BF00250712
[6] C. B. Morrey. On the solutions of quasi-linear elliptic partial differential equationsTrans. Amer, Math. Soc., 43 (1938) 126–166. · Zbl 0018.40501 · doi:10.1090/S0002-9947-1938-1501936-8
[7] R. Finn and J. Serrin, On the Hölder continuity of quasi-conformal and elliptic mappings,Trans. Amer. Math. Soc., 89 (1958) 1–15. · Zbl 0082.29401
[8] R. Courant and D. Hilbert, Methods of mathematical physics, vol II, New York, Interscience 1962. · Zbl 0099.29504
[9] R. Finn, On equations of minimal surface type,Annals of Math. 60 (1954) 397–416. · Zbl 0058.32501 · doi:10.2307/1969841
[10] R. Finn and D. Gilbarg, Asymptotic behavior and uniqueness of plane subsonic flows,Comm. Pure Appl. Math., 10 (1957) 23–63. · Zbl 0077.18801 · doi:10.1002/cpa.3160100102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.